MAUDE Adverse Event Report: NORIS MEDICAL LTD ONYX IMPLANT; ONYX DENTAL IMPLANT

NORIS MEDICAL LTD ONYX IMPLANT; ONYX DENTAL IMPLANT
Model Number NM-G3710
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 05/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following a thorough investigation into the complaint, no product deficiencies or manufacturing process deviations have been detected.We diligently attempted to establish communication with the dentist.While the dentist did provide some information, crucially, they have not furnished the lot numbers for the prosthetic parts or photographs of the restoration in its intraoral context.Consequently, we are unable to arrive at a definitive conclusion regarding the underlying cause of the issue.Should new or additional information become available during the course of this investigation, we will provide a follow-up report accordingly.We mistakenly sent the answer for this complaint on (b)(6) 2023 to the test system instead of the production account.Hence, the late reporting.We attached the approval that we sent the report to the test system.We improved our reporting process to avoid recurrence of such mistake.
 
Event or Problem Description
Following a patient's complaint and after an examination, doctor reported a fracture in 3 implants.This report is 2 of 3 related to this event, and 1 more reports are issued.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
ONYX IMPLANT
Common Device Name
ONYX DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
8 hataasia
nesher, 36888 08
IS  3688808
Manufacturer Contact
melaniya shalmiev
8 hataasia
nesher, 36888-08
IS   3688808
MDR Report Key17868253
Report Number3011390931-2023-00003
Device Sequence Number7601535
Product Code DZE
UDI-Device Identifier07290108813081
UDI-Public07290108813081
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K140440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/01/2024
Device Model NumberNM-G3710
Device Catalogue NumberNM-G3710
Device Lot Number0018174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date12/19/2024
02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale